# SDR UALA2011010700120

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 59,253 hours, 10,679 cycles
- Engine: Pwa PW4077
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Check Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP CENTER LEFT CENTER (OVERRIDE) FUEL PUMP SWITCHED ON AND PUMP OUTPUT PRESSURE LOW.  INTERMITTANT AND CHRONIC MSG-2811015 INACTV ER MODE.  PERFORMED CH1386 AND REPLACED CHECK VALVE.
